# SDR 2008UALA03593

- Difficulty date: June 25, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: D31517121
- Part serial: A6284
- Condition: Damaged
- Location: Slide
- Component: Slide
- Component part number: 60661101J
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEAKING ASPIRATOR FLAPPER VALVES.  DAMAGE DUE TO EXCESSIVE USE.  REPLACED ASPIRATOR, OPS OK.
